Home ii Forums Medications Discussing medication concerns with doc

  • Discussing medication concerns with doc

    Posted by barbiejack on December 22, 2022 at 4:02 pm

    I’ve noticed that my mom seems less coordinated after taking one of her afternoon medications and I’m afraid she might fall. How do I approach this with her primary doctor?

    dmeles replied 1 month, 1 week ago 2 Members · 1 Reply
  • 1 Reply
  • dmeles

    Member
    December 23, 2022 at 9:33 am

    It is very important you discuss all changes and side effects your mom is experiencing with the doctor that prescribed the medication. There may be other alternative medications that can be prescribe to address the same issue, or the doctor may suggest taking the medication at a different time of day. Also make sure to observe how long mom has been on the medication (i.e., Is this a new medication or something she’s been taking a while) when the symptoms began and when she starts to improve. There is also a possibility the medication is not causing balance difficulty, but rather causing fatigue which impacts balance, all which a doctor can review. The doctor may also want to examine mom to make sure there are no acute changes. Please call her doctor as soon as possible to discuss your observations.